# SDR COEA2022120705807

- Difficulty date: October 28, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 38,418 hours, 42,861 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: S5307021021201
- Condition: Corroded
- Location: Frm 29 S18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, STRINGER 18L SPLICE IN FRONT OF FRAME 29 HAS LEVEL 2 CORROSION:   REPLACED THE STRINGER WITH NEW IAW SRM 51-25-01 AND 51-25-04.
